MathSciNet Relay Station
MathSciNet bibliographic data
MR1284560 (95c:14021) 14H10 (14C21)
Coppens, Marc; Keem, Changho; Martens, Gerriet The primitive length of a general $k$-gonal curve. Indag. Math. (N.S.) 5 (1994), no. 2, 145–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement